EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIV, No. 32, pp. 105–128 (2007)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Regularly varying solutions to functional differential equations with deviating argument

K. Takasi and V. Maric

Department of Applied Mathematics, Faculty of Science, Fukuoka University, Fukuoka, 841-0180, Japan
Serbian Academy of Sciences and Arts, Kneza Mihaila 35, 11000 Beograd, Serbia

Abstract: The existence and the asymptotic behaviour of regularly varying solutions (in the sense of Karamata) of the functional differential equation presented below are studied.

Keywords: functional differential equations, deviating arguments, regularly varying functions

Classification (MSC2000): 34K06; 26A12

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 23 Sep 2007. This page was last modified: 20 Jun 2011.

© 2007 Mathematical Institute of the Serbian Academy of Science and Arts
© 2007–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition